Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Vychislitel'noi Matematiki, 2002, Volume 5, Number 3, Pages 275–293 (Mi sjvm255)  

This article is cited in 4 scientific papers (total in 4 papers)

Construction of weight lattice optimal quadrature formulas in the space Lm2(0,N)Lm2(0,N)

Kh. M. Shadimetov

Institute for Mathematics and Information Technologies of the National Academy of Sciences of Uzbekistan
Full-text PDF (794 kB) Citations (4)
References:
Abstract: In this paper, the optimal coefficients of weight quadrature formulas are explicitly found in the space Lm2(0,N)Lm2(0,N) for any m1m1 using the algorithm proposed by S. L. Sobolev.
Received: 01.02.2000
Revised: 26.06.2001
UDC: 517:518.946
Language: Russian
Citation: Kh. M. Shadimetov, “Construction of weight lattice optimal quadrature formulas in the space Lm2(0,N)Lm2(0,N)”, Sib. Zh. Vychisl. Mat., 5:3 (2002), 275–293
Citation in format AMSBIB
\Bibitem{Sha02}
\by Kh.~M.~Shadimetov
\paper Construction of weight lattice optimal quadrature formulas in the space $L_2^m(0,N)$
\jour Sib. Zh. Vychisl. Mat.
\yr 2002
\vol 5
\issue 3
\pages 275--293
\mathnet{http://mi.mathnet.ru/sjvm255}
Linking options:
  • https://www.mathnet.ru/eng/sjvm255
  • https://www.mathnet.ru/eng/sjvm/v5/i3/p275
  • This publication is cited in the following 4 articles:
    1. A. R. Hayotov, F. A. Nuraliev, R. I. Parovik, Kh. M. Shadimetov, “Euler-Maclaurin type optimal formulas for numerical integration in Sobolev space”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 75–101  mathnet  crossref
    2. Kholmat M. Shadimetov, Farhod A. Nuraliev, “Optimal formulas of numerical integration with derivatives in Sobolev space”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 764–775  mathnet  crossref
    3. Shadimetov Kh.M., Hayotov A.R., Nuraliev F.A., “Optimal Quadrature Formulas of Euler-Maclaurin Type”, Appl. Math. Comput., 276 (2016), 340–355  crossref  isi
    4. Shadimetov Kh.M., Hayotov A.R., “Optimal Quadrature Formulas in the Sense of Sard in Space”, Calcolo, 51:2 (2014), 211–243  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Sibirskii Zhurnal Vychislitel'noi Matematiki
    Statistics & downloads:
    Abstract page:266
    Full-text PDF :108
    References:46
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025